Actifed 25 mg/2.5 mg Tablet

5.206.50

In stock

Brand Name: Actifed 25 mg/2.5 mg Tablet
Composition: Pseudoephedrine (25mg), Triprolidine (2.5mg)
Manufactured By: GlaxoSmithKline
Form: tablets
Packing: 10 tablets in 1 strip

SKU: 167249 Category: Tag:

Actifed 25 mg/2.5 mg Tablet Description:

Actifed 25 mg/2.5 mg Tablet is a combination of two medicines: Pseudoephedrine and Triprolidine which relieve cold symptoms. Pseudoephedrine and triprolidine which relieve cold symptoms. Pseudoephedrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Triprolidine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing.

Uses:

Actifed 25 mg/2.5 mg Tablet is used in the treatment of common cold symptoms.

Side Effects:

Nausea, Stomach discomfort, Headache, Nervousness, Dizziness, Sleepiness, Restlessness, Insomnia (difficulty in sleeping).

Dosage:

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Actifed 25 mg/2.5 mg Tablet may be taken with or without food, but it is better to take it at a fixed time.

Actifed 25 mg/2.5 mg Tablet at best price in India

We deliver Actifed 25 mg/2.5 mg Tablet in all Indian cities like Delhi – NCR, Ahmedabad, Agra, Lucknow, Kanpur, Indore, Patna, Chandigarh, Surat, Gandhi Nagar, Vadodara, Odisha, Kolkata, Jaipur, Kota, Alappuzha (Alleppey), Ernakulam (Cochin), Idukki, Kannur, Kasaragod, Kollam, Kottayam (Kumarakom), Kozhikode (Calicut), Malappuram, Munnar, Palakkad, Thekkady (Periyar), Thiruvananthapuram, Thrissur, Wayanad, Varkala, Kochi, Chennai, Kanchipuram, Kanyakumari, Kodaikanal, Madurai, Mahabalipuram, Ooty, Rameshwaram, Thanjavur, Trichy, Coimbatore, Badami, Bangalore (Bengaluru), Belur, Bidar, Bijapur, Coorg, Gulbarga, Hampi, Hassan, Hospet, Mysore (Mysuru), Hubli-Dharwad, Mangluru (Mangalore), Hyderabad, Vishakhapatnam, Vijayawada, Warangal, Mumbai, Pune, Nagpur, Nashik, Aurangabad, Solapur, Thane, Bhiwandi, Amravati, Malegaon, Kolhapur, Nanded, Jalgaon, Akola, Ahmadnagar, Dhule, Parbhani, Jalna, Bhusawal, Navi Mumbai, Panvel etc.

Only logged in customers who have purchased this product may leave a review.

Reviews

There are no reviews yet.

Shop By Category

Actifed 25 mg/2.5 mg Tablet Price

Actifed 25 mg/2.5 mg Tablet

5.206.50

Add to Cart